# SDR FDEA202107021660

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146N88451
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT, FWD CORNER SECTION SCUFF PLATE IS CRACKED. REMOVED AND REPAIR AREA IAW FEDEX DWG NO- SR57-53-003 REV A. REINSTALLED SCUFF   PLATE IAW AMM 53-13-01-4.
